Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 74, NWS Indianapolis, IN

April 11, 2011Lawrence County, Martin County, Indiana

NWS Indianapolis, IN issued this river flood warning at Apr 11, 2011, 11:19 AM EDT for Lawrence County, Martin County, Indiana. It took effect at Apr 14, 2011, 4:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 11, 2011, 11:19 AM EDT (15:19 UTC)
In effect from
Apr 14, 2011, 4:00 AM EDT
Expired
Apr 11, 2011, 10:07 PM EDT
In force
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Lawrence County, IN, Martin County, IN

The radar

The Louisville radar (KLVX), 108 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Fork White River at Williams (WLLI3).

Action stage
5 ft
Minor stage
8 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WGUS43 KIND 111519
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1119 AM EDT MON APR 11 2011

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN 
INDIANA... 

  EAST FORK WHITE RIVER...

.RECENT RAINFALL FROM SHOWERS AND THUNDERSTORMS SATURDAY MORNING 
AND MONDAY WILL LEAD TO MINOR FLOODING ALONG THE EAST FORK WHITE 
RIVER IN SOUTHERN INDIANA. THIS RAINFALL MAY ALSO PROLONG CURRENT 
FLOODING AT OTHER LOCATIONS. FLOODING WILL AFFECT SOME LOCAL AND STATE 
ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. SIGNIFICANT FLOODING 
IS NOT EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC093-101-121519-
/O.NEW.KIND.FL.W.0073.110414T0200Z-000000T0000Z/
/BFRI3.1.ER.110414T0200Z.110416T0000Z.000000T0000Z.NO/
1119 AM EDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST FORK WHITE RIVER NEAR BEDFORD.
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE.
* AT  7:50 AM MONDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 21.9 FEET BY EARLY SATURDAY MORNING.
* AT 22.5 FEET...WATER IS NEAR THE CENTER OF THE ROAD AT THE FIRST 
  CURVE OUT OF THE BEDFORD BOAT CLUB.

$$

INC093-101-121519-
/O.NEW.KIND.FL.W.0074.110414T0800Z-000000T0000Z/
/WLLI3.1.ER.110414T0800Z.110416T0600Z.000000T0000Z.NO/
1119 AM EDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST FORK WHITE RIVER AT WILLIAMS.
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE.
* AT  7:00 AM MONDAY THE STAGE WAS 6.2 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 9.2 FEET BY SATURDAY MORNING.
* AT 9.2 FEET...STATE ROAD 450 JUST EAST OF WILLIAMS IS CLOSED BY HIGH
  WATER.  LOW AGRICULTURAL GROUNDS FLOOD.

$$
2 follow-up statements
425 
WGUS83 KIND 111526
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1126 AM EDT MON APR 11 2011

...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS...

  EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WABASH RIVER...WHITE 
  RIVER...

.RECENT RAINFALL FROM SHOWERS AND THUNDERSTORMS SATURDAY MORNING 
AND MONDAY WILL ALLOW FOR MINOR FLOODING TO CONTINUE... OR RETURN...
TO POINTS ALONG THE EAST FORK WHITE... MUSCATATUCK... WABASH... 
AND WHITE RIVERS THROUGHOUT THE WEEK. SIGNIFICANT FLOODING IS NOT 
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC071-093-175-121526-
/O.EXT.KIND.FL.W.0062.000000T0000Z-110416T1500Z/
/SERI3.1.ER.110410T0812Z.110412T1800Z.110416T0300Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK WHITE RIVER AT SEYMOUR.
* UNTIL SATURDAY MORNING.
* AT 10:00 AM MONDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.7 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY BEFORE MIDNIGHT.
* AT 15.6 FEET...JACKSON COUNTY SHERIFF'S REPORTED FOLLOWING ROADS 
  CLOSED WHEN THE RIVER EXPERIENCED A MINOR RISE AFTER THE GREAT JUNE
  2008 FLOOD:  SR 235 EAST OF MEDORA TO COVERED BRIDGE, CR 300N EAST 
  OF HONEYTOWN TO SHIELDSTOWN, CR 225W BETWEEN CR 300N AND SLAB ROAD 
  RIVER BRIDGE, CR 410W FROM US 50 TO VALLONIA, NEWFORD ROAD, WEST 
  FROM VEHSLAGE ROAD TO THE 5000 BLOCK EAST, CR 400E FROM NEWFORD 
  ROAD SOUTH TO SHIELDSTOWN, CR 150 E FROM CR 3000N TO CR 4000N, CR 
  100E FROM CR 3000N TO CR 4000N AND CR 700E BY CR 800N.

$$

INC093-101-121525-
/O.CON.KIND.FL.W.0060.000000T0000Z-000000T0000Z/
/BEDI3.1.ER.110409T0503Z.110415T1800Z.000000T0000Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK WHITE RIVER NEAR RIVERVALE.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM MONDAY THE STAGE WAS 16.6 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 24.1 FEET BY FRIDAY EARLY AFTERNOON.
* AT 25.0 FEET...DURING THE LATE MARCH 2008 FLOOD, THE BEDFORD TIMES 
  REPORTED THE FOLLOWING COUNTY ROADS STILL UNDER WATER; RIVER ROAD, 
  ENTIRE ROAD; BARTLETTSVILLE ROAD, BY THE BRIDGE AND IN THE BOTTOMS;
  JUDAH-LOGAN ROAD, BY THE BRIDGE; LOGAN BOTTOMS, THE GRAVEL PART; 
  DONICA CHURCH ROAD, BETWEEN LOGAN BOTTOM AND THE HILL; PEERLESS 
  ROAD, BY MICA METALS; LITTLE SALT CREEK RUN; STUMPHOLE BRIDGE ROAD,
  NEAR INDIANA STATE ROAD 450; HURON-WILLIAMS ROAD; LAWRENCEPORT 
  ROAD; RIVERVALE ROAD AND EARL ROAD.

$$

INC093-101-121525-
/O.CON.KIND.FL.W.0073.110414T0200Z-000000T0000Z/
/BFRI3.1.ER.110414T0200Z.110416T0000Z.000000T0000Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK WHITE RIVER NEAR BEDFORD.
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE.
* AT  7:50 AM MONDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 21.9 FEET BY EARLY SATURDAY MORNING.
* AT 22.5 FEET...WATER IS NEAR THE CENTER OF THE ROAD AT THE FIRST 
  CURVE OUT OF THE BEDFORD BOAT CLUB.

$$

INC093-101-121525-
/O.CON.KIND.FL.W.0074.110414T0800Z-000000T0000Z/
/WLLI3.1.ER.110414T0800Z.110416T0600Z.000000T0000Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK WHITE RIVER AT WILLIAMS.
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE.
* AT  7:00 AM MONDAY THE STAGE WAS 6.2 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 9.2 FEET BY SATURDAY MORNING.
* AT 9.2 FEET...STATE ROAD 450 JUST EAST OF WILLIAMS IS CLOSED BY HIGH
  WATER.  LOW AGRICULTURAL GROUNDS FLOOD.

$$

INC071-093-175-121525-
/O.CON.KIND.FL.W.0056.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.110408T2000Z.000000T0000Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSCATATUCK RIVER AT WHEELER HOLLOW.
* UNTIL FURTHER NOTICE.
* AT  9:30 AM MONDAY THE STAGE WAS 18.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY 
  THURSDAY EARLY AFTERNOON THEN BEGIN FALLING.
* AT 18.0 FEET...FLOODS AREA IN A FEW LOW SPOTS AND WOODLAND AREAS 
  ALONG THE RIVER.  RESIDENTIAL PROPERTY IS NOT DIRECTLY AT THIS 
  POINT.  

$$

INC027-055-083-121525-
/O.EXT.KIND.FL.W.0063.110413T0300Z-110416T0200Z/
/ELLI3.1.ER.110413T0300Z.110414T0000Z.110415T1400Z.NO/
1126 AM EDT MON APR 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...THE FLOOD 
WARNING CONTINUES FOR
  THE WHITE RIVER AT ELLISTON.
* FROM TUESDAY EVENING TO FRIDAY EVENING.
* AT  8:00 AM MONDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 18.8 FEET BY EARLY THURSDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* AT 18.0 FEET...RIVER APPROACHING RIVER ROAD NORTH OF GREENE CR 150 
  W.  SOME LOW LYING AGRICULTURAL LAND BEGINS TO FLOOD.

$$

INC027-055-083-121525-
/O.EXT.KIND.FL.W.0064.110413T2100Z-110415T0600Z/
/NWBI3.1.ER.110413T2100Z.110414T0000Z.110414T1800Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT NEWBERRY.
* FROM WEDNESDAY AFTERNOON TO LATE THURSDAY NIGHT.
* AT 10:00 AM MONDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.1 FEET BY EARLY THURSDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* AT 13.0 FEET...FLOODING OF A FEW LOWLANDS BEGINS IN GREENE COUNTY.

$$

INC027-051-083-125-121525-
/O.CON.KIND.FL.W.0065.000000T0000Z-000000T0000Z/
/FREI3.1.ER.000000T0000Z.110413T0000Z.000000T0000Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT EDWARDSPORT.
* UNTIL FURTHER NOTICE.
* AT  8:00 AM MONDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY 
  TOMORROW EVENING THEN BEGIN FALLING.
* AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD.  HIGH WATER 
  CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE.  
  FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS.  RESIDENTIAL PROPERTY
  OF RIVER CABINS BEGINS TO FLOOD.

$$

ILC185-INC027-051-083-125-121525-
/O.CON.KIND.FL.W.0061.000000T0000Z-000000T0000Z/
/PTRI3.1.ER.110410T0322Z.110415T1800Z.000000T0000Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT PETERSBURG.
* UNTIL FURTHER NOTICE.
* AT 10:30 AM MONDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.6 FEET BY 
  SATURDAY EARLY AFTERNOON THEN BEGIN FALLING.
* AT 20.5 FEET...COUNTY ROAD 250 WEST FROM STATE ROAD 56 FLOODS AND 
  BLOCKS THE VEHICLE ACCESS TO DODGE CITY.  DURING THE MARCH 2008 
  FLOOD THE RIVER REMAINED ABOVE THIS LEVEL FROM LATE AFTERNOON MARCH
  19 THROUGH APRIL 9.   AS MID-MARCH 2011 HIGH WATER WAS RECEDING...
  SR 257 SOUTH OF WASHINGTON REOPENED WHEN SHOALS WAS AT 10.5 FEET 
  AND FALLING STEADILY FOR THE PAST 2 DAYS.

$$

ILC185-INC051-083-121525-
/O.CON.KIND.FL.W.0066.000000T0000Z-000000T0000Z/
/HAZI3.1.ER.000000T0000Z.110416T1800Z.000000T0000Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT HAZLETON.
* UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 20.9 
  FEET SATURDAY EARLY AFTERNOON.
* AT 20.0 FEET...MOST OF THE LOW BOTTOMLANDS FLOOD. FLOODING BEGINS IN
  HIGHER BOTTOMLANDS. HIGH WATER AFFECTS ANY RESIDENTS IN POTTSVILLE 
  RIVER CABINS. POTTSVILLE ROAD...NORTH C STREET ON RIVER SIDE OF 
  RAILROAD TRACKS AND CATT STREET NEAR U. S. HIGHWAY 41 ARE FLOODED. 
  WATER IS NEAR OR STARTING ON GIRO ROAD IN THE VICINITY OF SUBMERGED
  POTTSVILLE ROAD. OIL STRIPPED FIELDS FLOOD. FLOOD GATES MUST BE 
  INSTALLED AT HAZLETON.

$$

INC121-165-167-111556-
/O.CAN.KIND.FL.W.0068.000000T0000Z-110415T0500Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT MONTEZUMA.
* AT  9:00 AM MONDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.2 FEET 
  WEDNESDAY MORNING.
* AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT 
  BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA 
  BEGIN TO FLOOD.

$$

ILC023-033-INC153-167-111556-
/O.CAN.KIND.FL.W.0069.000000T0000Z-110415T1600Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT TERRE HAUTE.
* AT 10:00 AM MONDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.3 FEET 
  WEDNESDAY EARLY AFTERNOON.
* AT 12.0 FEET...RIVER IS BANKFULL TO SLIGHTLY OVERFLOWING.  FLOODING 
  OF A FEW LOW LYING FIELDS IS IN PROGRESS.

$$

ILC033-101-INC083-153-111556-
/O.CAN.KIND.FL.W.0070.000000T0000Z-110417T0200Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT HUTSONVILLE.
* AT  8:00 AM MONDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.6 FEET 
  EARLY THURSDAY MORNING.
* AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN 
  YORK AND HUTSONVILLE, ILLINOIS BEGIN TO FLOOD.  AGRICULTURAL 
  FLOODING BEGINS ALONG PORTIONS OF THE RIVER.

$$

ILC033-101-INC083-153-111556-
/O.CAN.KIND.FL.W.0071.000000T0000Z-110417T0100Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT RIVERTON.
* AT 11:00 AM MONDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.4 FEET 
  THURSDAY MORNING.
* AT 14.0 FEET...LOWEST AGRICULTURAL LANDS BEGIN TO FLOOD.  MAKESHIFT 
  LEVEES OFFER SOME PROTECTION.  LOWEST RURAL ROADS FLOOD.

$$

ILC047-059-185-193-INC051-083-129-121525-
/O.EXT.KIND.FL.W.0072.110413T1600Z-110419T0600Z/
/MCRI2.1.ER.110413T1600Z.110416T0600Z.110418T1800Z.NO/
1126 AM EDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT MOUNT CARMEL.
* FROM WEDNESDAY AFTERNOON TO TUESDAY APRIL 19.
* AT 11:00 AM MONDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 20.1 FEET BY SATURDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* AT 20.0 FEET...RIVER IS BANKFULL IN ALL LOCATIONS.  ALL OIL FIELD 
  PRODUCTION CEASES WITH THE EXCEPTION OF PUMPING UNITS ON 
  SUBSTRUCTURES.  ACCESS TO THESE ARE BY BOAT ONLY.  AGRICULTURAL 
  LOSSES INCREASE DRAMATICALLY.  FARMERS MOVE LIVESTOCK TO HIGHER 
  GROUND.  CITY OF MOUNT CARMEL LEAVES FLOOD GATES B AND C IN YEAR 
  ROUND.

$$
244 
WGUS83 KIND 120207
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 PM EDT MON APR 11 2011

......THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE 
FOLLOWING RIVERS IN INDIANA...

  EAST FORK WHITE RIVER...WHITE RIVER...

.THE EAST FORK WHITE RIVER AT WILLIAMS AND THE WHITE RIVER AT
NEWBERRY ARE EXPECTED TO CREST BELOW FLOOD STAGE. THEREFORE...THE
WARNINGS HAVE BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...BE ALERT TO FLOOD DEBRIS ON PREVIOUSLY FLOODED 
ROADS.  KEEP CHILDREN AWAY FROM FLOODED AREAS.  RECREATIONAL AND 
AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER 
CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC093-101-120237-
/O.CAN.KIND.FL.W.0074.000000T0000Z-110412T0207Z/
/WLLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1007 PM EDT MON APR 11 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST FORK WHITE RIVER AT WILLIAMS.
* AT 7:00 AM MONDAY THE STAGE WAS 6.2 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.5 FEET EARLY
  SATURDAY MORNING.

$$

INC027-055-083-120237-
/O.CAN.KIND.FL.W.0064.000000T0000Z-110415T0600Z/
/NWBI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1007 PM EDT MON APR 11 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT NEWBERRY.
* AT 9:00 PM MONDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.6 FEET 
  WEDNESDAY EARLY AFTERNOON.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 11, 10:20 AM EDT, 59 minutes earlier.

Area forecast discussion, Apr 11, 10:20 AM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1020 AM EDT MON APR 11 2011

.UPDATE...
SYNOPSIS AND NEAR TERM FOR THE REST OF TODAY HAS BEEN UPDATED
BELOW.

&&

.SYNOPSIS...
A COLD FRONT ACROSS OUR REGION WILL TEMPORARILY STALL ACROSS
SOUTHERN INDIANA LATE TODAY AS A STRONG UPPER TROUGH MOVES ACROSS
THE OHIO VALLEY.  THIS MAY RESULT WITH A PERIOD OF HEAVY RAIN ACROSS
SOUTHERN SECTIONS. AFTER THIS EVENING HIGH PRESSURE WILL BUILD BACK
OVER THE REGION THROUGH AT LEAST MIDWEEK...THEN A LOW PRESSURE
SYSTEM FROM THE PLAINS APPROACHES INDIANA THURSDAY EVENING.

&&

.NEAR TERM /REST OF TODAY/...
AIRMASS HAS STABILIZED SOMEWHAT ACROSS OUR REGION ENDING ANY
SIGNIFICANT THREAT OF SEVERE WEATHER.  HOWEVER A THREAT OF HEAVY
RAINFALL EXISTS ACROSS OUR SOUTH AND SOUTHEAST AS THE COLD FRONT
TEMPORARILY STALLS ACROSS SOUTHERN INDIANA AND AN UPPER TROUGH OVER
THE MID MISSISSIPPI VALLEY MOVES EAST ACROSS THE OHIO VALLEY. HPC
INDICATES LOCAL TWO INCH RAINFALL AMOUNTS ACROSS OUR FAR SOUTH AND
SOUTHEAST LATER TODAY.

HAVE ISSUED A STATEMENT HIGHLIGHTING HEAVY RAIN THREAT ALONG AND
SOUTH OF A VINCENNES TO BLOOMINGTON AND RUSHVILLE LINE.  FORTUNATELY
6 HOUR FLASH FLOOD GUIDANCE IS ABOUT 2 AND A HALF INCHES SO WILL NOT
ISSUE ANY HEADLINES AT THIS TIME.

OTHER CHANCES TO TO THE FORECAST INCLUDE DROPPING MENTION OF
THUNDERSTORM ACROSS OUR FAR NORTH AND NORTHWEST AND DOWNPLAYING
THUNDER A LITTLE REST OF THE REGION.  TEMPERATURES WILL BE NEAR
STEADY MOST OF THE DAY WITH CLOUDS AND SLIGHTLY COOLER AIR MOVING IN.
DID NOT DEVIATE SIGNIFICANTLY FROM LAV NUMBERS.

&&

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
FOR TONIGHT...THE UPPER TROF AXIS IS PROGGED TO SWING THROUGH
BETWEEN 00-06Z...EFFECTIVELY SHUTTING OFF PRECIP CHANCES LATE
TONIGHT. THE SOUTHEAST SECTOR OF THE FORECAST AREA WILL BE THE LAST
TO SEE SHOWERS TAPERING OFF. CAA FILTERING INTO THE REGION WILL
ALLOW TEMPS TO DROP INTO THE LOW 40S FOR LOWS TONIGHT. CLOUDS WILL
BEGIN TO BREAK CLOSER TO SUNRISE.

UPPER RIDGE THEN BUILDS OVERHEAD AND CONDITIONS SHOULD BE DRY
THROUGH TUESDAY NIGHT. HIGHS TUESDAY SHOULD BE IN THE UPPER 50S TO
LOW 60S WITH NEUTRAL TO COLD ADVECTION GOING ON THROUGH THE DAY AT
850 MB.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
PATTERN IS IN PRETTY GOOD AGREEMENT EARLY WITH RIDGING OVER THE
AREA AND DRY WEATHER FOR WEDNESDAY INTO THURSDAY. MORE VARIABILITY
SHOWING UP IN THE TIMING OF THE NEXT SYSTEM AS WELL AS THE
STRENGTH OF THE TROUGH AND HOW QUICKLY IT MOVES OUT. FOR NOW USING
AN AVERAGE TIMING FROM THE ENSEMBLES LOOKS LIKE THE BEST CHANCE
FOR PRECIPITATION WILL BE ON FRIDAY SO WENT WITH A 50 POP THERE.
RAMPED UP FROM THURSDAY NIGHT AND KEEP CHANCES GOING THROUGH
SATURDAY NIGHT TO ACCOUNT FOR TIMING/STRENGTH DIFFERENCES AMONGST
THE ENSEMBLE MEMBERS. A COUPLE OF THE MEMBERS ARE SHOWING A
NEGATIVELY TILTED TROUGH WITH A DECENT LOW LEVEL JET AND SOME
INSTABILITY FOR FRIDAY THAT...IF THEY VERIFIED...COULD POINT TO
SOME STRONG TO SEVERE STORMS FOR FRIDAY. WOULD LIKE TO REITERATE
THOUGH THAT IS IF /AND ITS A MIGHTY BIG IF AT THIS POINT/ THEY
VERIFY. FOR TEMPERATURES LOOKS LIKE A LITTLE WARMER THAN AVERAGE
FOR WEDS THROUGH FRIDAY AND THEN COOLER SATURDAY AND SUNDAY.

&&

.AVIATION.../DISCUSSION FOR 111200Z TAFS/...

SHOWERS AND STORMS HAVE EXITED KLAF...BUT WILL LINGER FOR ANOTHER
HOUR OR 2 AT THE REMAINING TAF SITES. COLD AIR WILL TRAP REMAINING
MOISTURE FOR MOST OF THE DAY...SO ANTICIPATE MVFR CONDITIONS AT
LEAST THROUGH MID AFTERNOON. AFTER THAT...CLOUDS WILL SCATTER OUT
AS HIGH PRESSURE FORMS AND DRY AIR FILTERS INTO TAF SITES. VFR
CONDITIONS WILL RETURN AT THAT TIME AND PREVAIL THROUGH REMAINDER
OF TAF PERIOD.

WINDS ARE ACTUALLY RATHER LIGHT OUT OF THE WEST AT THIS TIME...BUT
DO EXPECT THEM TO PICK UP BY MID MORNING WITH SUSTAINED SPEEDS OF
10 TO 12 KTS AND GUSTS UP TO 25 KTS. THIS SHOULD LAST THROUGH THE
AFTERNOON HOURS. WINDS WILL SLOWLY VEER TO THE NORTHWEST DURING
THE EVENING AND WEAKEN.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...SMF/JH
NEAR TERM...JH
SHORT TERM...SMF
LONG TERM....CP
AVIATION...TDUD
Hazardous weather outlook, Apr 11, 8:54 AM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
854 AM EDT MON APR 11 2011

INZ021-028>031-035-121100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-
854 AM EDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT. IT
IS TOO EARLY TO TELL WHETHER ANY OF THESE WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ036>049-051>055-060-061-121100-
MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-
VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-
OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE-
854 AM EDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.AND TONIGHT.

AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH EARLY AFTERNOON. NO
SEVERE WEATHER IS EXPECTED. BUT LIGHTNING CAN BE A HAZARD WITH ANY
THUNDERSTORM. ALSO A FEW THUNDERSTORMS COULD PRODUCE PONDING OF
WATER ON ROADWAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT. IT
IS TOO EARLY TO TELL WHETHER ANY OF THESE WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ056-057-062>065-067>072-121100-
SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
854 AM EDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.AND TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY...SOME WITH
HEAVY RAINFALL. SEVERE THUNDERSTORMS ARE NOT EXPECTED.

HOWEVER WIDESPREAD ONE TO TWO INCH RAINFALL AMOUNTS ARE POSSIBLE
THROUGH EARLY EVENING. WITH LOCAL FIELDS AND PASTURES ALREADY
VERY WET...THIS ADDITIONAL RAIN MAY LEAD TO SHARP RISES IN AREA
CREEKS AND STREAMS...AS WELL AS PONDING OF WATER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT. IT
IS TOO EARLY TO TELL WHETHER ANY OF THESE WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED EARLY TODAY THROUGH THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Special weather statement, Apr 11, 5:34 AM EDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
534 AM EDT MON APR 11 2011

INZ056-057-062>065-070>072-111015-
BARTHOLOMEW-BROWN-DECATUR-JACKSON-JENNINGS-LAWRENCE-MONROE-RUSH-
SHELBY-
534 AM EDT MON APR 11 2011

...STRONG THUNDERSTORM ADVISORY FOR LAWRENCE...JACKSON...JENNINGS...
SOUTHEASTERN MONROE...SOUTHERN BROWN...BARTHOLOMEW...DECATUR...
SOUTHERN SHELBY AND RUSH COUNTIES UNTIL 615 AM EDT...

AT 530 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
DUBLIN TO 11 MILES WEST OF BEDFORD...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
STORY...STONE HEAD...MOSCOW...ST. PAUL...OOLITIC...CLIFFORD AND
GENEVA AROUND 540 AM EDT...
SPURGEONS CORNER...NORMAN...NEW SALEM...MILROY...HELTONVILLE...HOPE
AND COLUMBUS AROUND 545 AM EDT...

&&

LAT...LON 3888 8670 3977 8531 3927 8530 3919 8545
      3892 8545 3891 8554 3881 8567 3880 8581
      3871 8589 3875 8592 3878 8621 3876 8629
      3869 8632 3868 8669
TIME...MOT...LOC 0933Z 290DEG 39KT 3975 8528 3888 8665

77/TDUD
Special weather statement, Apr 11, 5:58 AM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
558 AM EDT MON APR 11 2011

INZ045-046-053-054-111045-
HENDRICKS-MORGAN-OWEN-PUTNAM-
558 AM EDT MON APR 11 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN OWEN...WESTERN MORGAN...
SOUTHEASTERN PUTNAM AND SOUTHWESTERN HENDRICKS COUNTIES UNTIL 645 AM
EDT...

AT 554 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF SPENCER...OR 25 MILES
NORTHWEST OF BLOOMINGTON...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH AND PEA-SIZE HAIL ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
QUINCY AND CLOVERDALE AROUND 605 AM EDT...
EMINENCE AND BELLE UNION AROUND 610 AM EDT...
LITTLE POINT AROUND 615 AM EDT...
STILESVILLE AROUND 620 AM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3973 8666 3944 8637 3933 8669 3934 8670
      3932 8671 3927 8687 3937 8696 3946 8695
      3947 8699
TIME...MOT...LOC 0958Z 234DEG 47KT 3942 8683

77/TDUD
Special weather statement, Apr 11, 8:39 AM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
839 AM EDT MON APR 11 2011

INZ056-057-061>065-067>072-112000-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...SHELBYVILLE...BLOOMINGTON...COLUMBUS...
VINCENNES...BEDFORD...SEYMOUR
839 AM EDT MON APR 11 2011

...WIDESPREAD RAINS TODAY MAY LEAD TO SHARP RISES IN AREA
STREAMS...

A COLD FRONT WILL SLOW AS IT CROSSES CENTRAL INDIANA TODAY.
SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY RAINFALL WILL OCCUR
OVER SOUTHERN AND SOUTHEAST PORTIONS OF CENTRAL INDIANA THROUGH
THE AFTERNOON INTO THE EVENING HOURS AS AN UPPER LOW APPROACHES
FROM THE WEST. WIDESPREAD ONE TO TWO INCH RAINFALL AMOUNTS ARE
EXPECTED THROUGH LATE THIS EVENING. THE HEAVIEST RAINS WILL OCCUR
ALONG AND SOUTH OF A VINCENNES TO BLOOMINGTON TO RUSHVILLE LINE.

WITH LOCAL FIELDS AND PASTURES ALREADY VERY WET...THIS ADDITIONAL
RAIN MAY LEAD TO SHARP RISES IN AREA CREEKS AND STREAMS...AS WELL
AS PONDING OF WATER.

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:04 AM EDTSpecial Weather StatementINDWarren26 min
Apr 11, 3:28 AM EDTSpecial Weather StatementINDCarroll, Tippecanoe47 min
Apr 11, 3:55 AM EDTSpecial Weather StatementINDFountain, Montgomery, Warren50 min
Apr 11, 4:29 AM EDTSpecial Weather StatementINDClay, Owen, Parke, Putnam, Sullivan, Vigo46 min
Apr 11, 4:42 AM EDTSpecial Weather StatementINDHoward48 min
Apr 11, 4:56 AM EDTSpecial Weather StatementINDHamilton, Hancock, Henry, Johnson, Marion, Morgan and 1 more49 min
Apr 11, 5:11 AM EDTSpecial Weather StatementINDBartholomew, Brown, Daviess, Greene, Knox, Lawrence and 2 more64 min
Apr 11, 5:34 AM EDTSpecial Weather StatementINDBartholomew, Decatur, Jackson, Jennings, Lawrence, Rush41 min
Apr 11, 5:58 AM EDTSpecial Weather StatementINDMorgan, Owen47 min
Apr 11, 11:19 AM EDTRiver Flood WarningINDLawrence, Martin4 days
Apr 11, 1:11 PM EDTAreal Flood WarningINDBartholomew, Decatur, Jackson, Jennings, Lawrence, Martin24 hr

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.